Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Reconstructing a simple game from a uniparametric family of allocations

Autor
Amer, R.; Gimenez, J.; Magaña, A.
Tipus d'activitat
Article en revista
Revista
TOP
Data de publicació
2013-10-01
Volum
21
Número
3
Pàgina inicial
505
Pàgina final
523
DOI
https://doi.org/10.1007/s11750-011-0194-8 Obrir en finestra nova
Projecte finançador
Grup de Recerca en Teoría de Jocs
TEORÍA DE JUEGOS Y SISTEMAS DE DECISIÓN COLECTIVA CON APLICACIONES TECNOLÓGICAS, ECONÓMICAS, POLÍTICAS Y SOCIOLÓGICAS
Repositori
http://hdl.handle.net/2117/20914 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs11750-011-0194-8 Obrir en finestra nova
Resum
Several relationships between simple games and a particular type of solu- tions for cooperative games are studied in this paper. These solutions belong to the set of semivalues and they are related to a unique parameter that explicitly provides their weighting coefficients. Through the allocations offered by this family of solu- tions, so-called binomial semivalues, and also from their respective potentials, some characteristics of the simple games can be recovered. The paper analyzes the capaci...
Citació
Amer, R.; Gimenez, J.; Magaña, A. Reconstructing a simple game from a uniparametric family of allocations. "TOP", 01 Octubre 2013, vol. 21, núm. 3, p. 505-523.
Paraules clau
Banzhaf value, Game theory, Potential, Semivalue, Simple game
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada
GRTJ - Grup de Recerca en Teoria de Jocs